RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 1, Pages 46–58 (Mi de2648)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Some problems of the type of the Cauchy problem and problems with a shift for a certain degenerate hyperbolic equation

V. A. Eleev

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (940 kB)

Bibliographic databases:
UDC: 517.946
Received: 14.03.1975

Citation: V. A. Eleev, “Some problems of the type of the Cauchy problem and problems with a shift for a certain degenerate hyperbolic equation”, Differ. Uravn., 12:1 (1976), 46–58

Citation in format AMSBIB
\Bibitem{Ele76}
\by V.~A.~Eleev
\paper Some problems of the type of the Cauchy problem and problems with a shift for a certain degenerate hyperbolic equation
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 1
\pages 46--58
\mathnet{http://mi.mathnet.ru/de2648}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=477479}
\zmath{https://zbmath.org/?q=an:0321.35051}


Linking options:
  • http://mi.mathnet.ru/eng/de2648
  • http://mi.mathnet.ru/eng/de/v12/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. G. Bzhikhatlov, “O nelokalnykh kraevykh zadachakh dlya kvazilineinogo uravneniya s vyrozhdeniem poryadka i tipa”, Vladikavk. matem. zhurn., 5:4 (2003), 26–31  mathnet  mathscinet  zmath
    2. N. K. Mamadaliev, “Tricomi problem for an elliptic-hyperbolic equation of the second kind”, Eurasian Math. J., 5:3 (2014), 80–92  mathnet
  • Number of views:
    This page:61
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020